Uniform estimates for a class of evolution equations
Journées équations aux dérivées partielles, (1992), p. 1-12
@article{JEDP_1992____A1_0,
     author = {Ben-Artzi, Matania and Tr\`eves, Fran\c cois},
     title = {Uniform estimates for a class of evolution equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1992},
     pages = {1-12},
     zbl = {0801.35160},
     mrnumber = {1191908},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1992____A1_0}
}
Ben-Artzi, Matania; Trèves, François. Uniform estimates for a class of evolution equations. Journées équations aux dérivées partielles,  (1992), pp. 1-12. http://www.numdam.org/item/JEDP_1992____A1_0/

Ben-Artzi, M. and Devinatz, A. - Local smoothing and convergence properties of Schrödinger-type equations, J. Functional Analysis 101 (1991), 231-245. | MR 92k:35064 | Zbl 0762.35022

Ben-Artzi, M. and Klainerman, S. - Decay and regularity for the Schrödinger equation, J. d'Analyse Math. (1992), to appear. | Zbl 0802.35057

Constantin, P. and Saut, J. C. - Local smoothing properties for dispersive equations, J. Amer. Math. Soc. 1 (1988), 413-439. | MR 89d:35150 | Zbl 0667.35061

Journé, J. L., Soffer, A. and Sogge, C. D. - Decay estimates for Schrödinger operators, Comm. Pure and Applied Math. (1992), to appear.

Kato, T. - Perturbation Theory for Linear Operators, Springer 1976. | MR 53 #11389 | Zbl 0342.47009

Kato, T. - Nonlinear Schrödinger equations, in “Schrödinger Operators”, H. Holden and A. Jensen editors, Springer Lecture Notes in Physics ͅ, 1989. | Zbl 0698.35131

Kenig, C. E., Ponce, G. and Vega, L. - Oscillatory integrals and regularity of dispersive equations, Indiana Univ. J. 40 (1991), 33-69. | MR 92d:35081 | Zbl 0738.35022

Phong, D. H. and Stein, E. M. - Oscillatory integrals with polynomial phases, (1991), preprint. | Zbl 0829.42014

Sidi, A., Sulem C. and Sulem, P. L., On the long time behaviour of a generalized KdV equation, Acta Applicandae Math. 7 (1986), 35-47. | MR 87k:35038 | Zbl 0625.35072

Strichartz, R. - Restriction of Fourier Transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), 705-714. | MR 58 #23577 | Zbl 0372.35001

Strichartz, R. - Asymptotic behavior of waves, J. Functional Analysis 40 (1981), 341-357. | MR 82j:35020 | Zbl 0484.35070

Tomas, P. - Arestriction theorem for the Fourier transform, Bull. Amer. Math. Soc. 81 (1975), 447-478. | MR 50 #10681 | Zbl 0298.42011

Tsutsumi, Y. - L2-solutions for nonlinear Schrödinger equations and nonlinear groups, Funkcial. Ekvac. 30 (1987), 115-125. | MR 89c:35143 | Zbl 0638.35021

Tsutsumi, Y. - Glocal strong solutions for nonlinear Schrödinger equations, Nonlinear Anal. 11 (1987), 1143-1154. | MR 88m:35144 | Zbl 0657.35032